MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04404483190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum sample tested with sodium (na) test and 1 patient's serum sample tested with na test and glucose hk gen.3 (gluc3) assay on a cobas 6000 c501 analyzer.Sample 1: na: initial result: 165 mmol/l.Repeat result: 140 mmol/l.Sample 2: na: initial result: 150 mmol/l.Repeat result: 141 mmol/l.Gluc3: initial result: 42 mg/dl.Repeat result: 106 mg/dl.The medical personnel questioned the initial results and requested the samples be repeated.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The na electrode lot number and expiration date were not provided.The gluc3 reagent lot number was 74348401.The expiration date was not provided.The field service engineer found that the rinse vacuum line was ripped at the nozzle.He repaired the vacuum line and inspected the rinse tubing and the rinse levels.The customer performed qc and mechanical checks and they were successful.Precision studies were performed and they were within specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d4 was updated.Correction: sample 1 and sample 2 were plasma samples.The glucose calibration was last performed on (b)(6) 2023 and it was acceptable.The sodium calibration was performed on (b)(6) 2024 and it was acceptable.Qc recovery was within the range.No indication of a performance issue with the reagent.The service action (repairing the vacuum line and inspecting the rinse tubing and the rinse levels) resolved the issue.No further issues were reported afterward.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18913316
Report Number1823260-2024-00772
Device Sequence Number20514083
Product Code JJE
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04404483190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown